Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 1, No. 4 (June, 1950)
Y. Kawada On some properties of covering groups of a topological group 203−211
N. Matsuyama Notes on Fourier analysis, XXXIII --- On the jump of a function and its Fourier series 212−218
R. Shizuma Homotopy properties of fibre bundles 219−225
K. Yamamoto An asymptotic series for the number of three-line Latin rectangles 226−241
K. Okugawa Base conditions for hypersurfaces at a point 242−250
T. Otsuki On projectively connected spaces whose groups of holonomy fix a hyperquadric 251−263
Y. Matsushima On the decomposition of an (L)-group 264−274
K. Noshiro Note on the cluster sets of analytic functions 275−281
M. Tsuji On removable singularities of an analytic function of several complex variables 282−286
K. Yano and T. Imai On affine collineations in projectively related spaces 287−288

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.